# SDR SWAA980785

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25824
- Condition: Bird Strike
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE INBOUND TO SMF.  BIRDSTRIKE INSPECTION PERFORMED, FOUND DAMAGE TO VERTICAL STABILIZER L/E AT BS 1006, STA 57, RT WING LEADING EDGE AND PAX WINDOWS BADLY SCRATCHED.  INSTALLED INTERIM REPAIRS FOR AERODYNAMIC SMOTHNESS.  A/C FERRY TO TRAMCO FOR PERMANENT REPAIRS PER BOEING MM.
